# SDR AALA20100625TUL02

- Difficulty date: June 25, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD CRACK IN BULKHEAD AT UPPER LEFT RADOME GUIDE PIN AT LOWER FASTENER.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-19.
